# SDR MASA20210408159

- Difficulty date: March 10, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM670353000
- Condition: Corroded
- Location: Bs 1000-1069
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 9RBL IN STA. FS= 1000 TO FS= 1069 AT AFT BAGGAGE BAY. CORRECTIVE ACTION: FLOOR BEAM 9RBL IN STA. FS= 1000 TO FS= 1069 AT AFT BAGGAGE BAY WAS REPAIRED PER E/A 72-2021-068 REV. IR
